MAUDE Adverse Event Report: LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE

LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE
Model Number 757 PROSTYLE SF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dr sent in device with note that a bur had come out during procedure.The bur was not swallowed by the paitent.
 
Additional Manufacturer Narrative
The device was not well maintained and there was significant debris in the chucking mechanism which caused premature wear.

Brand Name
LARES RESEARCH
Common Device Name
HIGH-SPEED DENTAL HANDPIECE
Manufacturer (Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer (Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key17664696
Report Number2916440-2023-00014
Device Sequence Number6208152
Product Code EFB
UDI-Device IdentifierD950131412220
UDI-PublicD950131412220
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number757 PROSTYLE SF
Device Catalogue Number13141-222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown